# SDR 95ZZZX1277

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: EB2BCD
- Condition: Corroded
- Location: Battery
- Component: Martech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ELT HAS HAD 2 BATTERY PACKS CORRODE AND DAMAGE ELT IN THE LAST 2 YEARS AND HAS BEEN RETURNED TO FACTORY FOR REPAIR.  FACTORY INSTALLED BATTERIES.  ANOTHER LIKE UNIT HAS HAD 3 BATTERIES CORRODE AND DAMAGE UNIT IN PAST 3 YEARS, 2 OF THOSE BATTERIES WERE FACTORY INSTALLED.
